# SDR DLM88080111

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 50,401 hours, 39,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT 2C AND 31-36 DEF FOUND BY FAA.  RELAMPED 2C,NOW OPS NORMAL.  FOUND CONNECTOR DISCONNECTED AT 36E.  RECONNECTED AND SECURED NOW OPS NORMAL.  OK FOR SERVICE.
